# SDR UIEA2019060764398

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,020 hours, 22,934 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 496C
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT FLT 350, MASTER CAUTION.  R STARTER CUTOUT FOLLOWED BY R ENG STARTER ADVISORY MESSAGE DISPLAYED.  REMOVED AND REPLACED R ENGINE START VALVE IAW AMM 80-11-02. OPS CHECK NORMAL.
